advertisement
Question
Posted by: Anne | 2011-08-30

Vit D deficiency - Hashimoto''s Thyroiditis - High Cholesterol

Hi Doc,

After feeling chronic fatigue as well as achy in joints and muscles I went to see endocrinologist who did a battery of tests. I have had hashimotos for years been on eltroxin. I developed high cholesteral around menopause so am on crestor but a low dose as higher doses give me such muscle pains. Now I am unsure my aches and pains are fibromyalgia related to the hashimotos and vit d deficiency and cholesterol or side effects of crestor.
The doc found my cholesterol was high so doubled my dose of crestor and gave me vit d calciferol to take.
He said vit d deficiency causes fatigue. I am so tired all the time it is awful. Feels like it takes all my energy to just get through the day!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Anne

Ask your endocrinologist to re-examine you for chronic fatigue. It is possible that your thyroid levels are low and hence the fatigue. It is important to visit the endocrinologist and to disclose all relevant information.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement